# SDR VNAA2016030700012

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 2,239 hours, 1,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: 131904
- Condition: Failed
- Location: Mlg
- Part time: 24,518 hours, 24,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A PROXY SYSTEM FAULT 1 DURING CLIMB AT 1000 MSL.  THE CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE MLG SELECTOR VALVE, AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
